# SDR YENA20110725305

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 3,287 hours, 1,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 009080
- Condition: Discharged
- Location: Cabin
- Part time: 3,287 hours, 1,857 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 338 MCO-IAD, DURING MAINTENANCE - FOUND LOWER AFT FAIRING EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT POWER UNIT 6.  CHECK GOOD PER AMM 33-50-00.
